Hand–foot syndrome induced by erlotinib (Tarceva)

Authors

  • Yong-Sun Cho MD,

    1. Department of Dermatology, Research Institute of Clinical Medicine, Chonbuk National University Medical School, Jeonju, Korea
    Search for more papers by this author
  • Jin Park MD,

    Corresponding author
    1. Department of Dermatology, Research Institute of Clinical Medicine, Chonbuk National University Medical School, Jeonju, Korea
    • Dr Jin Park, MD

      Department of Dermatology

      Chonbuk National University Medical School

      20, Geonji-ro (Geumam-dong)

      Deokjin-gu Jeonju 561-712 Korea

      Email: airmd@jbnu.ac.kr

    Search for more papers by this author
  • Ju-Ik Kim MD,

    1. Department of Dermatology, Research Institute of Clinical Medicine, Chonbuk National University Medical School, Jeonju, Korea
    Search for more papers by this author
  • Kyung-Hwa Nam MD,

    1. Department of Dermatology, Research Institute of Clinical Medicine, Chonbuk National University Medical School, Jeonju, Korea
    Search for more papers by this author
  • Seok-Kweon Yun MD,

    1. Department of Dermatology, Research Institute of Clinical Medicine, Chonbuk National University Medical School, Jeonju, Korea
    Search for more papers by this author
  • Han-Uk Kim MD

    1. Department of Dermatology, Research Institute of Clinical Medicine, Chonbuk National University Medical School, Jeonju, Korea
    Search for more papers by this author

  • Conflicts of interest: None.

  • Funding sources: This article was supported by research funds of Chonbuk National University in 2012.

No abstract is available for this article.

Ancillary